# SDR ASAA2020122633746

- Difficulty date: December 26, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 28,973 hours, 9,370 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON MASTER CAUTION RECALL. GOES OUT ON MASTER CAUTION RESET.  GROUNDED-YES.  PACK ZONE TEMP CONTROLLER BITE, PER B737-900 FIM 21-62 TASK 801.  SHOWED BIT AND PREV FLT FAULTS FOR LEFT PACK RAM AIR ACTUATOR, BUT VERIFY TEST DID NOT CONFIRM FAULT.  ACCOMPLISHED RAM AIR SYSTEM OPERATIONAL TEST, PER B737-800 AMM 21-51-00-730-802.  SEVERAL TIMES ALL TESTS PASS.
